# SDR 98ZZZX2040

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4177R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449046
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: 484706
- Condition: Damaged
- Location: Lt Mlg Actuataor
- Part time: 224 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT FULLY IN-FLIGHT.  ISOLATED ACTUATORS AND FOUND LT MAIN GEAR ACTUATOR BYPASSING (AUDIBLE) FLUID/PRESSURE.  DISASSEMBLED ACTUATOR, FOUND DAMAGED AND APPARENTLY INCORRECT (UNDERSIDE) O-RING INSTALLED ON ACTUATOR PISTON.  SUSPECT INCORRECT O-RING INSTALLED AT MANUFACTURER (CLEVELAND) DURING ASSEMBLY.  SUBMITTER RECOMMENDED ACTUATOR AND AIRCRAFT MANUFACTURERS INSPECT ALL FACTORY STOCK AND SPARES FOR PROPER O-RING INSTALLATION.
